# SDR SWAA2023022409339

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 62,372 hours, 37,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS M1674; M1675; M1668; M1669; M1672; M1673 FAIL CHECK FOR CAPACITY<[01] REMOVED AND REPLACED EMX BATTERY PACKS AT LOCATIONS M1674; M1675; M1668; M1669; M1772; AND M1773 PER AMM 33-51-06;[02] REMOVED AND REPLACED EMX BATTERY PACKS AT LOCATIONS M1674; M1675; M1668; M1669; M1772; AND M1773 PER AMM 33-51-06
